# SDR SWAA2019062033941

- Difficulty date: May 22, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 47,385 hours, 28,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A31125
- Condition: Dented
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED AT BS. 178+19, LBL 5, 7" FORWARD OF FORWARD E-BAY DOOR.  REPAIRED SKIN PER ER & EA.
